# SDR VNAA2019061611101

- Difficulty date: June 16, 2019
- Submitted: June 16, 2019
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- Aircraft time: 39,381 hours, 29,494 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: CC67038601965
- Part serial: 10017
- Condition: Cracked
- Location: Main Pax
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PSA, OVERNIGHT MAINTENANCE AND INSPECTION OF PASSENGER DOOR ZONE 5 THE TOP PANEL FOR THE AIR-STAIRS OF THE PASSENGER DOOR WAS FOUND WITH ONE CRACK. THE CRACK IS APPROXIMATELY 1.32 INCH LONG AND ORIGINATES FROM THE EDGE OF THE PANEL. THE CRACK IS LONGER THAN THE ALLOWABLE DAMAGE LIMIT OF 1.25 INCH PER SRM 52-11-04-201-007-A01. THE TOP PANEL P/N 601R317075-3 WAS FABRICATED IAW SRM 52-11-04-001-001-A01.
